Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Why is my period delayed for so long? Why headaches and dizziness?

For the past five months, I have not had a period. For six years, my periods were long and heavy but the same time every month. I have also lost weight and my hair is brittle and falling out. I am dizzy when I stand up and I get headaches alot. Also, I am constipated. However, I urinate almost every hour. Sometimes I get a strange feeling in my throat ..what could this be
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello..Carefully going through your narration puts a few differentials in my mind , you should undergo Transabdominal ultrasonography to look for any lower abdominal pathology including pregnancy, you can also do a urine pregnancy test yourself to rule out that. Please get your thyroid hormone level check because your narration is favouring its altered state. As you are having urination problem get your urine test done, you might be having urinary tract infection,but the most important thing is to look for any pathology in uterus(especially to rule out pregnancy) and your hormone level as you are complaining of amennorhea sine five months with weight loss which is very likely in altered thyroid state.
Answered: Sun, 10 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor